Deficiency of parameter-redundant models

Morgan, Byron J. T. and Catchpole, Edward A. (2001) Deficiency of parameter-redundant models. Biometrika, 88 (2). pp. 593-598. ISSN 0006-3444 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/biomet/88.2.593

Abstract

Tools are established for evaluating the deficiency of parameter-redundant models.Examples are provided from the areas of mark-recovery and capture-recapture studies.

Item Type: Article
Uncontrolled keywords: Capture-recapture; Deficiency; Derivative matrix; Mark-recovery; Parameter redundancy
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 29 Oct 2008 18:17
Last Modified: 12 Jun 2014 08:33
Resource URI: https://kar.kent.ac.uk/id/eprint/10521 (The current URI for this page, for reference purposes)
  • Depositors only (login required):